# SDR SWAA042842

- Difficulty date: September 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 55,794 hours, 47,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 500A + 2, STRINGER 10R, BS 500A + 10, STRINGER 10R.  REPAIRED SKIN PER SRM.
